# SDR AALA20160421010

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 49,941 hours, 20,118 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Attach Fitting
- Part number: 148A822010
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  VERTICAL STABILIZER AFT REAR SPAR PRIMARY ATTACHED FITTING HAS PITTING INSIDE THE BORE.  R & R FITTING IAW DWG 148A8200 & EA 259847.
